Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B
Number of items: 5.

B

Breuer, Lothar (2012) Exit problems for reflected Markov-modulated Brownian motion. Journal of Applied Probability, 49 (3). pp. 697-709. ISSN 0021-9002. (doi:10.1239/jap/1346955327) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Breuer, Lothar (2008) First passage times for Markov additive processes with positive jumps of phase-type. Journal of Applied Probability, 45 (3). pp. 779-799. ISSN 0021-9002. (doi:10.1239/jap/1222441829) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Breuer, Lothar (2012) Occupation times for Markov-modulated Brownian motion. Journal of Applied Probability, 49 (2). pp. 549-565. ISSN 0021-9002. (doi:10.1239/jap/1339878804) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Breuer, Lothar (2010) A quintuple law for Markov--additive processes with phase--type jumps. Journal of Applied Probability, 47 (2). pp. 441-458. ISSN 0021-9002. (doi:10.1239/jap/1276784902) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Breuer, Lothar (2013) The resolvent and expected local times for Markov-modulated Brownian motion with phase-dependent termination rates. Journal of Applied Probability, 50 (2). pp. 430-438. ISSN 0021-9002. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Mon Dec 9 00:02:10 2019 GMT.